# SDR SWIA2023071400009

- Difficulty date: July 9, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,409 hours, 39,733 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DIDNÂ€™T COME UP DURING RETRACTION FOLLOWED BY A GEAR DISAGREE WARNING. FOLLOWED QRH AND LANDED. (FLT 5280 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26868711 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 26873100, REPLACEMENT OF NLG SHOCK STRUT DUE TO PISTON NOT FULLY EXTENDING."
